Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Model Set Validation Based on Unfalsified Probability
Tomoki MIYAZATOShinji HARATong ZHOU
Author information
JOURNALS FREE ACCESS

2000 Volume 13 Issue 6 Pages 293-299

Details
Abstract

We characterize a probabilistic measure named Model Set Unfalsified Probability (MSUP) for model set validation, where the model set is described by an LFT (Linear Fractional Transformation) form. We derive upper and lower bounds of MSUP and show that the lower bound computation can be reduced to an LMI-based convex optimization. A necessary and sufficient condition for which MSUP=0.5 (50%) is also provided. A numerical example confirms that the probabilistic approach more appropriately evaluates the suitability of a model set in robust controller design than deterministic approaches.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top